# SDR DL72S981942

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Ws 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING UPPER SURFACE J STIFFENER REPAIR (STR 17 RT AT WS 300).  REPAIR PER ER/A 332215-14 REV A.
